# SDR QXEA200400145

- Difficulty date: February 13, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 14,598 hours, 20,974 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 136
- Condition: Failed
- Location: Zone 100
- Part time: 5,950 hours, 8,623 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFR - ON FLIGHT 2083 IMMEDIATELY AFTER TAKEOFF, NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED.  COMPLIED WITH EMERGENCY/ABNORMAL CHECKLIST AND CYCLED NR 2 AC GENERATOR SWITCH OFF, THEN ON.  NO CHANGES NOTED.  NR 2 AC GENERATOR CAUTION LIGHT IS STILL ILLUMINATED.  REMOVED AND REPLACED NR 2 AC GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
